American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Thomas Bieske and Kristen Childers. Generalizations of a Laplacian-type equation in the Heisenberg group and a class of Grushin-type spaces. Proc. Amer. Math. Soc. 142 (2014) 989-1003.
Abstract, references, and article information
View Article: PDF

[2] Yves Félix, Steve Halperin and Jean-Claude Thomas. Regularity in the growth of the loop space homology of a finite CW complex. Proc. Amer. Math. Soc. 142 (2014) 1025-1033.
Abstract, references, and article information
View Article: PDF

[3] Nguyên Thi Phuong Dung. Double Koszul complex and construction of irreducible representations of $\mathfrak {gl}(3|1)$. Proc. Amer. Math. Soc. 138 (2010) 3783-3796. MR 2679601.
Abstract, references, and article information
View Article: PDF

[4] N. Yu. Makarenko and Pavel Shumyatsky. Frobenius groups as groups of automorphisms. Proc. Amer. Math. Soc. 138 (2010) 3425-3436. MR 2661543.
Abstract, references, and article information
View Article: PDF

[5] Bruce Allison, Stephen Berman, John Faulkner and Arturo Pianzola. Multiloop realization of extended affine Lie algebras and Lie tori. Trans. Amer. Math. Soc. 361 (2009) 4807-4842. MR 2506428.
Abstract, references, and article information
View Article: PDF

[6] Georgia Benkart, Thomas Gregory and Alexander Premet. The recognition theorem for graded Lie algebras in prime characteristic. Memoirs of the AMS 197 (2009) MR 2488391.
Book volume table of contents

[7] Yuri Bahturin, Mikhail Kochetov and Susan Montgomery. Group gradings on simple Lie algebras in positive characteristic. Proc. Amer. Math. Soc. 137 (2009) 1245-1254. MR 2465646.
Abstract, references, and article information
View Article: PDF

[8] Y. Barnea and D. S. Passman. Filtrations in semisimple Lie algebras, II. Trans. Amer. Math. Soc. 360 (2008) 801-817. MR 2346472.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Yves Felix, Steve Halperin and Jean-Claude Thomas. Exponential growth of Lie algebras of finite global dimension. Proc. Amer. Math. Soc. 135 (2007) 1575-1578. MR 2276669.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Thomas Bieske and Jasun Gong. The $P$-Laplace equation on a class of Grushin-type spaces. Proc. Amer. Math. Soc. 134 (2006) 3585-3594. MR 2240671.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Y. Barnea and D. S. Passman. Filtrations in semisimple Lie algebras, I. Trans. Amer. Math. Soc. 358 (2006) 1983-2010. MR 2197439.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ottmar Loos and Erhard Neher. Locally finite root systems. Memoirs of the AMS 171 (2004) MR 2073220.
Book volume table of contents

[13] David Eisenbud and Jerzy Weyman. Fitting's Lemma for $\mathbb{Z}/2$-graded modules. Trans. Amer. Math. Soc. 355 (2003) 4451-4473. MR 1990758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Erhard Neher and Yoji Yoshii. Derivations and invariant forms of Jordan and alternative tori. Trans. Amer. Math. Soc. 355 (2003) 1079-1108. MR 1938747.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Karel Dekimpe and Kyung Bai Lee. Expanding maps on infra-nilmanifolds of homogeneous type. Trans. Amer. Math. Soc. 355 (2003) 1067-1077. MR 1938746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Bruce Allison, Georgia Benkart and Yun Gao. Lie algebras graded by the root systems $BC_r,\ r\ge 2$. Memoirs of the AMS 158 (2002) MR 1902499.
Book volume table of contents

[17] Alfred G. Noël. Classification of admissible nilpotent orbits in simple exceptional real Lie algebras of inner type. Represent. Theory 5 (2001) 455-493. MR 1870598.
Abstract, references, and article information
View Article: PDF

[18] Alfred G. Noël. Classification of admissible nilpotent orbits in simple real Lie algebras $E_{6(6)}$ and $E_{6(-26)}$. Represent. Theory 5 (2001) 494-502. MR 1870599.
Abstract, references, and article information
View Article: PDF

[19] Yiftach Barnea and Robert Guralnick. Subgroup growth in some pro-$p$ groups. Proc. Amer. Math. Soc. 130 (2002) 653-659. MR 1866015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Seok-Jin Kang and Myung-Hwan Kim. Dimension formula for graded Lie algebras and its applications. Trans. Amer. Math. Soc. 351 (1999) 4281-4336. MR 1487619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Yi Ming Zou. Crystal bases for $U_q(sl(2,1))$. Proc. Amer. Math. Soc. 127 (1999) 2213-2223. MR 1486756.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] J. Marshall Osborn and Kaiming Zhao. Infinite-dimensional Lie algebras of generalized Block type. Proc. Amer. Math. Soc. 127 (1999) 1641-1650. MR 1486746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Wolfgang Soergel. Character formulas for tilting modules over Kac-Moody algebras. Represent. Theory 2 (1998) 432-448. MR 1663141.
Abstract, references, and article information
View Article: PDF

[24] Alfred G. Noël. Nilpotent orbits and theta-stable parabolic subalgebras. Represent. Theory 2 (1998) 1-32. MR 1600330.
Abstract, references, and article information
View Article: PDF

[25] A. Caranti, S. Mattarei and M. F. Newman. Graded Lie Algebras of Maximal Class. Trans. Amer. Math. Soc. 349 (1997) 4021-4051. MR 1443190.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Yi Ming Zou. Finite dimensional representations of $U_q(sl(2,1))$ . Proc. Amer. Math. Soc. 125 (1997) 1607-1616. MR 1371148.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Wolfgang Soergel. Charakterformeln für Kipp-Moduln über Kac-Moody-Algebren. Represent. Theory 1 (1997) 115-132. MR 1445716.
Abstract, references, and article information
View Article: PDF

[28] John P. Labute. Free ideals of one-relator graded Lie algebras . Trans. Amer. Math. Soc. 347 (1995) 175-188. MR 1282891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Yu. A. Bahturin and M. V. Zaicev. Residual finiteness of color Lie superalgebras . Trans. Amer. Math. Soc. 337 (1993) 159-180. MR 1087050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Allen D. Bell and Rolf Farnsteiner. On the theory of Frobenius extensions and its application to Lie superalgebras . Trans. Amer. Math. Soc. 335 (1993) 407-424. MR 1097163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2